RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 99, Number 2, Pages 201–210 (Mi tmf1578)  

This article is cited in 1 scientific paper (total in 1 paper)

N-soliton-type solutions of the self-dual Yang-Mills equations in $M^4$

R. K. Bullougha, B. S. Getmanova, P. M. Sutcliffeb

a University of Manchester, Department of Mathematics
b Heriot Watt University

Abstract: We have investigated by computer in the case $N=2$ the dynamics of an $N$-soliton type ($N$-monopole-type) solution of the self-dual Yang–Mills equations in Minkowski space-time $M^4$ found previously. Even for $N=2$ this solution involves choices of up to 18 parameters. For “head-on” collisions an exotic dynamics already develops, involving disappearance of the monopoles, their exchange, and/or the appearance of additional features, spheres and discs.

Full text: PDF file (1091 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 99:2, 523–530

Bibliographic databases:

Language: English

Citation: R. K. Bullough, B. S. Getmanov, P. M. Sutcliffe, “N-soliton-type solutions of the self-dual Yang-Mills equations in $M^4$”, TMF, 99:2 (1994), 201–210; Theoret. and Math. Phys., 99:2 (1994), 523–530

Citation in format AMSBIB
\Bibitem{BulGetSut94}
\by R.~K.~Bullough, B.~S.~Getmanov, P.~M.~Sutcliffe
\paper N-soliton-type solutions of the self-dual Yang-Mills equations in $M^4$
\jour TMF
\yr 1994
\vol 99
\issue 2
\pages 201--210
\mathnet{http://mi.mathnet.ru/tmf1578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1308780}
\zmath{https://zbmath.org/?q=an:0851.53015}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 99
\issue 2
\pages 523--530
\crossref{https://doi.org/10.1007/BF01016133}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PV07100005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1578
  • http://mi.mathnet.ru/eng/tmf/v99/i2/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Getmanov, P. M. Sutcliffe, “Yang–Mills–Higgs soliton dynamics in $2+1$ dimensions”, Theoret. and Math. Phys., 117:3 (1998), 1375–1384  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:136
    Full text:51
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019